# SDR VNAA2019121311102

- Difficulty date: December 13, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N229PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7898
- Aircraft time: 36,364 hours, 36,258 cycles
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON T/O SMELLED FUMES ON ENGINE BLEEDS, DID NOT SUBSIDE IN 5 MIN. COMPLETED QRH AND RTF. MX INSPECTED AND FOUND LH AND RH ENGINE OIL TANKS OVERSERVICED, DRAINED LH AND RH ENGINE OIL TANKS AND SERVICED TO PROPER LEVELS. GROUND RUNS OPS AND LEAK CHECK GOOD.
